MAUDE Adverse Event Report: ICU MEDICAL, INC. CADD LEGACY PCA PUMPS; PUMP, INFUSION, PCA

ICU MEDICAL, INC. CADD LEGACY PCA PUMPS; PUMP, INFUSION, PCA
Model Number 6300
Medical Device Problem Code Failure to Infuse (2340)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 05/05/2026
Type of Reportable Event Malfunction

Brand Name
CADD LEGACY PCA PUMPS
Common Device Name
PUMP, INFUSION, PCA
Manufacturer (Section D)
ICU MEDICAL, INC.
3350 granada avenue north
oakdale MN 55128
Manufacturer Contact
reed covert
6000 nathan lane north
minneapolis, MN 55442
2247062300
MDR Report Key25833528
Report Number3012307300-2026-07499
Device Sequence Number21436781
Product Code MEA
UDI-Device Identifier10610586019449
UDI-Public(01)10610586019449(11)210419
Combination Product (Y/N)N
Initial Reporter CountryIN
PMA/510(K) Number
K982839
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Distributor
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 07/15/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Model Number6300
Device Catalogue Number21-6300-51
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/30/2026
Initial Report FDA Received Date07/15/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured04/19/2021
Is the Device Labeled for Single Use? (Y/N) No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown